# SDR ASAA0180123

- Difficulty date: March 31, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105606005
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING PRE-FLIGHT CHECK, FOUND AN EMERGENCY FLOOR TRACK LIGHT WIRING EXPOSED, DISCONNECTED IN 1ST CLASS CABIN.  RECONNECTED FLOOR TRACK LIGHT WIRING.  TRACK LIGHTS THEN OPERATED PROPERLY.  (M)
